# SDR EISA98146

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26045611
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

RIGHT MAIN TIRES BLEW POSSIBLY ON TAKEOFF FROM ICT.  ICT TOWER REPORTED RUBBER ON RUNWAY.  REPAIRED AND REPLACED NR 3 AND NR 4 MAIN WHEEL ASSEMBLIES IAW 32-45-1.  NR 4 TIRE IS THE TIRE THAT BLEW OUT.  (M)
